# SDR AALA201708099032

- Difficulty date: August 8, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 24,497 hours, 9,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT LIGHT COVER FROM AFT RIGHT DOOR FELL OFF. NEED TO BE RE-SECURED.  REMOVED AND REPLACED RIGHT AFT EMERGENCY EXIT LIGHT, OPS CHECKED GOOD IAW AMM 33-51-01.
